# SDR AALA20161230025

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 9,013 hours, 4,467 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DFW-JAC FLIGHT DIVERTED TO OKC ACCOUNT METALLIC ODOR IN COCKPIT, FIRST CLASS GALLEY AND CABIN. LANDING UNEVENTFUL. REMOVED AND REPLACED NR 1 GALLEY OVEN AND NR 2 GALLEY OVEN (AALA20170103005) IAW AMM 25-35-19. OPERATIONAL CHECK GOOD.
